Next Article in Journal
Equivalent Condition of the Measure Shadowing Property on Metric Spaces
Next Article in Special Issue
Research on Autonomous Manoeuvre Decision Making in Within-Visual-Range Aerial Two-Player Zero-Sum Games Based on Deep Reinforcement Learning
Previous Article in Journal
Utilizing Generative Adversarial Networks Using a Category of Fuzzy-Based Structural Similarity Indices for Constructing Datasets in Meteorology
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 798

Article: Approximate Solution of PHI-Four and Allen–Cahn Equations Using Non-Polynomial Spline Technique
Authors: by Mehboob Ul Haq, Sirajul Haq, Ihteram Ali and Mohammad Javad Ebadi
Link: https://www.mdpi.com/2227-7390/12/6/798

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (articlereprints@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop